# SDR USAAD00088

- Difficulty date: June 1, 2000
- Submitted: July 18, 2000
- Operation: Air carrier
- Aircraft: N813US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48093
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

PIT-MCI - FLT 399 - DURING DESCENT, THE CABIN ALTITUDE STARTED TO CLIMB UNCONTROLLABLY AND THE PRESSURIZATION FLOW LIGHT ILLUMINATED.  THE AIRCRAFT DESCENDED TO 10,000 FEET BEFORE LANDING WITHOUT INCIDENT.  (M)
